# SDR YENA2024060500824

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 70,253 hours, 25,496 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440404
- Part serial: 8649
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 11,319 hours, 4,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1033, MCO-SJU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) 'WRX INOP DISCOVERED IN FLIGHT; REMOVED AND REPLACED DRIVE WEATHER RADAR ANTENNA IAW AMM 34-41-11. OPS CHECK OK.'
